# SDR UALA2011042902097

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 44,751 hours, 17,661 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Part serial: 306
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  CAPTAIN'S SIDE WINDOW IS SCRATCHED AND MARRED AFFECTS VISIBILITY.  INSPECTED WINDOW L3 FOR DEFECTS AND FOUND WITHIN ACCEPTABLE  LIMIT.  SUGGEST WINDOW TO BE REPLACED WITHIN 55 FLT HRS IN CONCURRENCE WITH SAMC. 12HR SHIFT SLOT RQSTD FOR WINDOW CHANGE.  REPLACED CAPT FIXED WINDOW.  OP CHECKED GOOD TEST PASSED.
